# SDR UALA2010121604598

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,391 hours, 21,324 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON ENG HYD MODULE, FWD MOST HYD UNION IS LEAKING 20 DPM WITH ENGINE RUNNING.   REPLACED O-RING ON LEAKING UNION.  SECURED ALL HYD LINES.  BOLTS ON HYD MODULE NEED TO BE REINSTALLED AND CONNECTOR PLUG INSTALLED.  REINSTALLED BOLTS AND RAN ENGINE, NO LEAKS NOTED.
